# SDR ASAA2018030523987

- Difficulty date: March 5, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP LOWER FRAME SPLICE IS CORRODED AT STA 727H ABOVE 25R. GROUNDED - YES. REMOVED AND REPLACED SPLICE IAW SRM 51 40 02 0G 0 W 1 O .071 R 0 L .5 D .071.
